Quick search
Go!

GRÜSS AND OSTROWSKI TYPE INEQUALITIES AND THEIR APPLICATIONS


ANA MARIA ACU 1, FLORIN SOFONEA 2, CARMEN VIOLETA MURARU 3
1. "Lucian Blaga" University of Sibiu, Department of Mathematics and Informatics, 5 - 7 Dr. Ion Ratiu Street, Sibiu, 550012, Romania, e-mail: acuana77@yahoo.com,
2 "Lucian Blaga" University of Sibiu, Department of Mathematics and Informatics, 5 - 7 Dr. Ion Ratiu Street, Sibiu, 550012, Romania, sofoneaflorin@yahoo.com
3 “Vasile Alecsandri" University of Bacău, Faculty of Sciences, Department of Mathe-matics, Informatics and Educational Sciences, Calea Mărăşeşti 157, Bacău 600115, Ro-mania, e-mail: carmen 7419@yahoo.com

Issue:

SSRSMI, Number 1, Volume XXIII

Section:

Volume 23, Number 1

Abstract:

We establish new inequalities for the cumulative distribution function, the incomplete special function, the expectation, the variance and the k-th order moments.

Keywords:

Grüss inequality, Ostrowski inequality, Probability density function, Cumulative distribution function, Variance, Expectation, Moments.

Code [ID]:

SSRSMI201323V23S01A0001 [0003818]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu